Myasthenia Gravis

Betty Martini betty at noel.pd.org
Wed Jul 19 23:21:08 EST 1995


Dear Stacia:  How come as a graduate student you think you know more than 
a physician who has been practicing medicine for almost 40 years?  Dr. 
Roberts has treated more cases of myasthenia gravis than you have even seen.
I never gave my opinion.  I simply typed in a report by Dr. H. J. Roberts 
who wrote on NutraSweet and myasthenia gravis.  Since we've seen it so 
often and so many people get well after eliminating NutraSweet do you 
think its wrong to advise someone who is suffering what a physician has 
found out in study, especially the world authority on NutraSweet.

You might be surprised at what NutraSweet causes.  The FDA admits to 92 
documented symptoms.  Most of the diseases it triggers are neurological, 
endocrine or relate to the eye because of the methanol (wood alcohol).  
You would be surprised, for instance, to know how many physicians 
diagnose multiple sclerosis in a patient, and have it simply "disappear" 
about 6 weeks off of NutraSweet.  The reason is that methanol toxicity 
mimics MS.

Next week Dr. Roberts will be in Atlanta for a seminar on Alzheimers.  He 
has been researching it for 30 years.  When NutraSweet was put on the 
market he noticed a difference in his diabetic patients - they presented 
with memory loss, confusion and vision loss!  Today he says in his new book:
DEFENSE AGAINST ALZHEIMERS DISEASE, that this 20th century disease is the
4th leading cause of death in this country in adults, that 50% of all 
patients in nursing homes are Alzheimer patients, 250,000 new cases each 
year and 100,000 deaths.

Yes, memory loss and confusion are major symptoms.  We also notice that 
many MS diagnosed patients with a certain degree of blindness does 
reverse if we get them in time.  Dr. Roberts explains that the two amino 
acids in NutraSweet (phenylalaine and aspartic acid, both neurotoxic) 
without the other amino acids in protein can pass the blood brain barrier 
and deteriorate the neurons of the brain.  This is the cause of Alzheimers.
Dr. Roberts says that NutraSweet is accelerating the disease and even 
mature baby boomers now have it.

Talk about the just some of the diseases NutraSweet triggers:  systemic lupus
(epidemic), multiple sclerosis (epidemic), chronic fatigue syndrome 
(methanol breaks down the immune system), epilepsy, Alzheimers, birth 
defects, Parkinson's, lymphoma, diabetes, fibromyalgia, mental retardation,
brain tumors (as it did in lab animals) and other cancers, etc.

There are 92 documented symptoms including headaches, dizziness, 
seizures, nausea, numbness, muscle spasms, weight gain, rashes, 
depression, fatigue, irritability, tachycardia, insomnia, blindness, 
hearing loss, heart palpitations, breathing difficulty, anxiety attacks, 
slurred speech, blurred vision, loss of taste, tinnitus, vertigo, memory 
loss and joint pain.

There are a whole lot more like Lou Gehrig disease, etc.

Yes, NutraSweet causes a lot of diseases and a lot of problems.  And when 
there is documented proof, and articles written about it by physicians it 
would seem prudent to immediately warn someone who has the problem.  

Since I posted this note I've received two thank you's and one "Wow - I'm 
so much better, I wish somebody had warned me a long time ago!"  

And yes, this is why I'm on Internet to warn people who are suffering 
from things caused by this neurotoxin so they can get off of it and recover.
In fact, MISSION POSSIBLE is warning the world.  

Obviously, there is a major problem if there are three worldwide 
organizations warning people and they are the ASPARTAME CONSUMER SAFETY 
NETWORK and WORLDWIDE PILOT HOTLINE (214 352-4268) and MISSION POSSIBLE!
We also record case histories so we are well acquainted with  what this 
toxin causes and which diseases and problems will disappear if this poison
is removed from their diet!  At least, if we get them in time!

We now have some of the reports and case histories on auto-responder for 
those who wish to research aspartame (marketed as 
NutraSweet/Equal/Spoonful, etc.)

Betty Martini

Domain:  betty at pd.org
UUCP:  ...!emory!pd.org!betty

On 19 Jul 1995 stacia at .MISSING-HOST-NAME. wrote:

> Dear Marcio:
> 
> I am hoping to add a note of sanity to the discussion on this newsgroup. If you have
> been reading this newsgroup for a while, then you know that Betty's primary 
> objective is to point out the evils of Nutrasweet. I suspect that she would like to
> blame all diseases on aspartame.
> 
> I think you deserve a more honest answer about Myasthenia Gravis.  Since you labeled
> yourself a "layman," I am going to put my reply in very simple terms.
> 
> Voluntary movements are carried out by muscles which because of their striped
> appearance are termed "striated."  When you wish to move a muscle, your central
> nervous system sends a signal via the nerve innervating particular muscles. The 
> nerves release a neurotransmitter called Acetylcholine (ACh).  The ACh is released
> onto the muscle at special regions called the "end plate."  The ACh binds to a 
> receptor hidden in folds of muscle at the end plate. Patients who have Myasthenia
> Gravis make antibodies to the ACh receptor. (I suspect that there is still 
> disagreement in the medical community as to what causes the patients' to produce 
> autoantibodies.)  In any event, because the antibodies bind to the receptors, there
> are less receptors available for the ACh to bind to. The ACh can't activate the
> muscle unless it binds to the receptors, so there is general muscle weakness. 
> 
> One way that Myasthenia Gravis is often treated is to give patients drugs that 
> inhibit the enzyme Acetylcholine Esterase. This enzyme normally breaks down ACh
> that remains around the end plate. By lowering the amount of the enzyme, more ACh
> stays around longer and thus has a better chance of binding.
> 
> Hope this helps explain the disease in general.  I'm not an expert. I'm a 3rd
> year neurophysiology graduate student who studies visual cortex.
> 
> --Stacia Friedman-Hill
> stacia @chaos.ucdavis.edu
>  
> 
> 
> 
> 
> Betty Martini <betty at noel.pd.org> wrote:
> >Dear Marcio:  Myasthenia Gravis is often associated with the use of 
> >NutraSweet and you can tell by taking the "no aspartame test". 
> (snip)
> 
> 
> >On 10 Jul 1995, Marcio Pelegrino Costa wrote:
> >
> >> 
> >> Hello!
> >> 
> >> About 6 months ago, my father discovered he was with Myasthenia 
> >> Gravis. He is 41 years old. I am a computation student and a complete 
> >> layman about this disease. I whould be very grateful if someone sends 
> >> to me the myasthenia's cause and consequence or anything that can 
> >> inform to me about that. Thanks for all.
> >> 
> >> My e-mails :
> >> 
> >> marciopc at araketu.dcc.ufba.br
> >> marciopc at olodum.dcc.ufba.br
> >> 
> >> 
> >> 
> 
> 
> 
> 



More information about the Neur-sci mailing list